# SDR YENA2024101401346

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 51,410 hours, 18,036 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1255, FLL-GYE. 'AFT F/A REPORTED SMELL OFF DIRTY SOCKS , DURING T/O. SMELL DID NOT STAY (APU OFF); COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A), 1,C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D ALSO DECONTAMINATION LEVEL1 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A . AIRCRAFT IS OK FOR SERVICE.”
